# SDR 2014FA0000194

- Difficulty date: March 6, 2014
- Submitted: March 26, 2014
- Operation: General aviation
- Aircraft: N291SA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 9822005
- Engine: Lyc AEIO360H1B
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: B65NS
- Condition: Failed
- Location: Ailerons
- Part time: 303 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AILERON CENTER SHAFT BEARINGS AND CENTER SHAFT EXTENSION TO BE OUT OF SPECIFICATION.  THIS WAS THE CASE IN BOTH RT AND LT WINGS.  THE BEARINGS, PN B65NS, HAD EXCESSIVE WEAR.  THE TOP BEARING, DUE TO POOR QC IN THE BORE, HAD ALLOWED TO MOVE DOWN, OUT OF POSITION.  THIS CAUSED IT TO LOSE ROTATIONAL STABILITY.  THIS ALLOWED THE AILERON TO HAVE EXCESSIVE MOVEMENT.
